DCDS-B
Weak solutions for a doubly degenerate quasilinear parabolic equation with random forcing
M. Sango
Discrete & Continuous Dynamical Systems - B 2007, 7(4): 885-905 doi: 10.3934/dcdsb.2007.7.885
We investigate the problem of existence of a probabilistic weak solution for the initial boundary value problem for the model doubly degenerate stochastic quasilinear parabolic equation

$d(|y|^{\alpha -2}y) - [ \sum_{i=1}^{n} \frac{\partial }{\partial x_{i}}( |\frac{\partial y}{\partial x}|^{p-2}\frac{\partial y}{\partial x_{i}}) -c_{1}\|y| ^{2\mu -2}y] dt=fdW$

where $W$ is a $d$-dimensional Wiener process defined on a complete probability space, $f$ is a vector-function, $p$, $\alpha $, $\mu $ are some non negative numbers satisfying appropriate restrictions. The equation arises from a suitable stochastic perturbation of the Darcy Law in the motion of an ideal barotropic gas.

keywords: Parabolic Equations Doubly Degenerate Stochastic Tightness. Galerkin

Year of publication

Related Authors

Related Keywords

[Back to Top]